overdoes? feel like crap :(?

two days ago i had like 6 ibuprofen and two of these other pills (god knows what they were) and now my stomach is in a lot of pain :( what should i do ? xx

Update:

the other tablets were phenoxymethylpenicillin..\i thought they were pain killers :(

5 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Stop taking medications and get to the doctor.

  • 1 decade ago

    U shud eat and soak up all them pills in ur tum! Always eat b4 takin painkillers, iv made that mistake b4 & its not a nice feeling. Dnt take anythin else ull be ok in day or two-best wishes ;-)

  • 1 decade ago

    Obviously, you shouldn't have taken those tablets...tut tut silly boy lol you have probably damaged your stomach go see a doctor or go to your local drop in centre!

  • 1 decade ago

    maybe you took vicodins and ibuprofen and APAP, damages the liver adn damages intestines and abdominal parts, so that's why you have stomatch pain bro,,,,, . don't take 8 pills all at once ever.

  • How do you think about the answers? You can sign in to vote the answer.
  • mike
    Lv 4
    1 decade ago

    try drinking lots of milk if that doesn't work see a doc

Still have questions? Get your answers by asking now.